University of Hertfordshire

From the same journal

By the same authors

The positive fixed points of Banach lattices

Research output: Contribution to journalArticle


View graph of relations
Original languageEnglish
Pages (from-to)255-260
JournalProceedings of the American Mathematical Society
Publication statusPublished - 1989


Let Z be a Banach lattice endowed with positive cone C and an order-continuous norm j.j . Let G be a left-amenable semigroup of positive linear endomorphisms of Z . Then the positive fixed points Co of Z under G form a lattice cone, and their linear span Z0 is a Banach lattice under an order-continuous norm ||.||0 which agrees with |.| on Co. A counterexample shows that under the given conditions Z0 need not contain all the fixed points of Z under G , and need not be a sublattice of (Z, C). The paper concludes with a discussion of some related results.


Original article can be found at: Copyright AMS.

ID: 102720